W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Back to Search Results |
| Catalog Number |
CXT201412 |
| Medical Device Problem Codes |
Malposition of Device (2616); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Obstruction/Occlusion (2422)
| Date of Event |
02/04/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
The following information was reported to gore: on (b)(6)2025, this patient underwent an endovascular treatment for an abdominal aortic pseudoaneurysm using a gore® excluder® conformable aaa endoprosthesis.Intraoperatively, after deploying a trunk - ipsilateral leg endoprosthesis trunk part and a contralateral leg endoprosthesis in the contralateral side, while the ipsilateral leg of trunk - ipsilateral leg endoprosthesis was being deployed with pushing up, the undeployed (constrained) part of the ipsilateral leg moved distally on the delivery catheter before the deployment line (distal deployment knob) was fully pulled.As the ipsilateral leg was no longer fixed to the delivery catheter, the ipsilateral leg could not be pushed up any further, and the ipsilateral leg was unavoidably deployed in a position that cover the left internal iliac artery.An attempt to push up the ipsilateral leg by dilating it with a mob gore® molding & occlusion balloon in the aneurysm was unsuccessful.
Additional Manufacturer Narrative
H6: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.H6: d12: according to the gore® excluder® conformable aaa endoprosthesis instructions for use (ifu), adverse events that may occur and / or require intervention or additional intraoperative procedure time include, but are not limited to: improper component placement.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.